Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Carey, A. L.
and
Murray, M. K.
1986.
Holonomy and the Wess-Zumino term.
Letters in Mathematical Physics,
Vol. 12,
Issue. 4,
p.
323.
Marcolli, Matilde
1999.
Seiberg-Witten Gauge Theory.
Vol. 17,
Issue. ,
p.
153.
Huru, Hilja L.
2009.
Differential Equations - Geometry, Symmetries and Integrability.
p.
151.
Makhmudov, K.O.
Makhmudov, O.I.
and
Tarkhanov, N.
2011.
Equations of Maxwell type.
Journal of Mathematical Analysis and Applications,
Vol. 378,
Issue. 1,
p.
64.
Teixeira, Fernando Lisboa
2014.
LATTICE MAXWELL'S EQUATIONS (Invited Paper).
Progress In Electromagnetics Research,
Vol. 148,
Issue. ,
p.
113.
Huru, H.
2015.
Braidings and quantizations of Maxwell’s equations.
Lobachevskii Journal of Mathematics,
Vol. 36,
Issue. 3,
p.
250.
Knöppel, Felix
and
Pinkall, Ulrich
2016.
Advances in Discrete Differential Geometry.
p.
197.
Scoccola, Luis
and
Perea, Jose A.
2023.
Approximate and discrete Euclidean vector bundles.
Forum of Mathematics, Sigma,
Vol. 11,
Issue. ,